MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jnnp.48.5.472

Медицинская библиотека · Journal of neurology, neurosurgery, and psychiatry · 1985

Toxic "ictal" confusion in middle age: treatment with benzodiazepines.

Van Sweden B

СтатьяПеревод в очереди

Аннотация

In adult and elderly non-epileptic subjects psychoactive drugs may cause an altered state of consciousness and repetitive irritative EEG discharges. The neurotoxic pathogenesis of this drug-induced confusion and the differentiation from absence status are discussed. Dramatic relief by intravenous benzodiazepines is detailed. Recovery is complete and prognosis is excellent on withdrawal of the offending drug.

Для цитирования: Van Sweden B. Toxic "ictal" confusion in middle age: treatment with benzodiazepines.. Journal of neurology, neurosurgery, and psychiatry. 1985. DOI: 10.1136/jnnp.48.5.472.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.